# SDR ABXA9801103

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45894
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 37592221
- Condition: Corroded
- Location: Bs 1280
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON SPLICE AT STATION 1280 LONGERON 34R IS CORRODED.  REPAIRED IAW DC8 SRM 51-3-2 AND 51-1-20D.
